# SDR FDEA201311162808

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532705100200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231DH, FRAMES 18 - 20,  Y953 - Y1456 IS PUNCTURED AND DELAMINATED.   R & R FLOOR PANEL IAW AMM 53-10-23-04.  FABRICATED NEW FLOOR PANEL  IAW SRZ-25-005, REV K.  REPAIR CLASSIFIED AS MAJOR.
